ITEM METADATA RECORD
Title: Exponential sums: questions by denef, sperber, and igusa
Authors: Cluckers, Raf # ×
Issue Date: Jul-2010
Publisher: Amer mathematical soc
Series Title: Transactions of the american mathematical society vol:362 issue:7 pages:3745-3756
Abstract: We prove the remaining part of the conjecture by Denef and Sperber [Denef, J. and Sperber, S., Exponential sums mod p(n) and Newton poly-hedra, Bull. Belg. Math. Soc., suppl. (2001) 55-63] on nondegenerate local exponential sums modulo pm. We generalize Igusa's conjecture in the introduction of [Igusa, J., Lectures on forms of higher degree, Lect. Math. Phys., Springer-Verlag, 59 (1978)] from the homogeneous to the quasi-homogeneous case and prove the nondegenerate case as well as the modulo p case. We generalize some results by Katz in [Katz, N. M. Estimates for "singular" exponential sums, Internat. Math. Res. Notices (1999) no. 16, 875-899] on finite field exponential sums to the quasi-homogeneous case.
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science